Alert archive / Iowa / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 89, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 21, 2020, 3:45 PM CDT for Jones County, Linn County, Iowa. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2020, 3:45 PM CDT (20:45 UTC)
- Expired
- Jun 21, 2020, 4:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jones County, IA, Linn County, IA
The radar
The Quad Cities radar (KDVN), 87 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 3:55 PM CDT | HAIL 1 | 1 Sse Whittier, IA | HAIL FROM DIME SIZE TO QUARTER SIZE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.8 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 807 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 896 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted.
392
WUUS53 KDVN 212045
SVRDVN
IAC105-113-212130-
/O.NEW.KDVN.SV.W.0089.200621T2045Z-200621T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
345 PM CDT Sun Jun 21 2020
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
West central Jones County in east central Iowa...
East central Linn County in east central Iowa...
* Until 430 PM CDT.
* At 345 PM CDT, a severe thunderstorm was located over Whittier, or
9 miles west of Anamosa, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Anamosa, Springville, Waubeek, Langworthy, Stone City, Whittier,
Viola, Matsell Bridge Natural Area and Wapsipinicon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4205 9153 4217 9152 4221 9120 4203 9120
TIME...MOT...LOC 2045Z 270DEG 15KT 4211 9147
HAIL...1.00IN
WIND...60MPH
$$
McClure4 follow-up statements
646
WWUS53 KDVN 212053
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
353 PM CDT Sun Jun 21 2020
IAC105-113-212130-
/O.CON.KDVN.SV.W.0089.000000T0000Z-200621T2130Z/
Jones IA-Linn IA-
353 PM CDT Sun Jun 21 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR WEST CENTRAL JONES AND EAST CENTRAL LINN COUNTIES...
At 353 PM CDT, a severe thunderstorm was located over Viola, or 7
miles west of Anamosa, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Anamosa, Springville, Waubeek, Langworthy, Stone City, Whittier,
Viola, Matsell Bridge Natural Area and Wapsipinicon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Quad Cities.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4205 9153 4217 9152 4221 9120 4203 9120
TIME...MOT...LOC 2053Z 270DEG 15KT 4211 9142
HAIL...1.00IN
WIND...60MPH
$$
McClure861
WWUS53 KDVN 212101
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
401 PM CDT Sun Jun 21 2020
IAC105-113-212130-
/O.CON.KDVN.SV.W.0089.000000T0000Z-200621T2130Z/
Jones IA-Linn IA-
401 PM CDT Sun Jun 21 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR WEST CENTRAL JONES AND EAST CENTRAL LINN COUNTIES...
At 401 PM CDT, a severe thunderstorm was located over Stone City, or
near Anamosa, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Anamosa, Springville, Waubeek, Langworthy, Stone City, Whittier,
Viola, Matsell Bridge Natural Area and Wapsipinicon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Quad Cities.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4205 9149 4217 9148 4221 9120 4203 9120
TIME...MOT...LOC 2101Z 270DEG 15KT 4211 9138
HAIL...1.00IN
WIND...60MPH
$$
McClure159
WWUS53 KDVN 212118
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
418 PM CDT Sun Jun 21 2020
IAC113-212128-
/O.CAN.KDVN.SV.W.0089.000000T0000Z-200621T2130Z/
Linn IA-
418 PM CDT Sun Jun 21 2020
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LINN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4218 9120 4203 9120 4204 9137 4208 9137
4217 9136
TIME...MOT...LOC 2118Z 272DEG 17KT 4205 9128
$$
IAC105-212130-
/O.CON.KDVN.SV.W.0089.000000T0000Z-200621T2130Z/
Jones IA-
418 PM CDT Sun Jun 21 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR WEST CENTRAL JONES COUNTY...
At 418 PM CDT, a severe thunderstorm was located near Morley, or near
Anamosa, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Anamosa, Stone City and Wapsipinicon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
the Quad Cities.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4218 9120 4203 9120 4204 9137 4208 9137
4217 9136
TIME...MOT...LOC 2118Z 272DEG 17KT 4205 9128
HAIL...1.00IN
WIND...60MPH
$$
McClure751
WWUS53 KDVN 212125 RRA
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
425 PM CDT Sun Jun 21 2020
IAC105-212135-
/O.EXP.KDVN.SV.W.0089.000000T0000Z-200621T2130Z/
Jones IA-
425 PM CDT Sun Jun 21 2020
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL JONES COUNTY WILL
EXPIRE AT 430 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
LAT...LON 4218 9120 4203 9120 4204 9137 4208 9137
4217 9136
TIME...MOT...LOC 2125Z 270DEG 15KT 4211 9187
$$
McClureWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:14 PM CDT, 31 minutes earlier.
Area forecast discussion, Jun 21, 3:14 PM CDT, 31 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 314 PM CDT Sun Jun 21 2020 .SYNOPSIS... Issued at 312 PM CDT Sun Jun 21 2020 Much of the area was enjoying a pleasant but warm and humid Father's Day with a mix of clouds and sunshine with very weak high pressure ridging overhead. KDVN was showing scattered pulse storms developing across the area with daytime heating pushing us above our convective temperature (12z sounding convective temp was at 80 F). Storms were moving very slowly with little steering flow aloft, and were dying out reasonably quickly with little vertical shear to promote organization. However, the strongest storms were taking advantage of high instability and steep low-level lapse rates, with some reports of hail to nickel size and damage to corn crops received from northern Benton County. Temperatures as of 3 PM were in the lower to middle 80s. Off to the west, 18z surface analysis showed a cold front beginning to take shape across the Dakotas south into Nebraska and Kansas. This front will be the primary focus of our weather impacts for the short term period. && .SHORT TERM...(This Evening through Monday) ISSUED AT 312 PM CDT Sun Jun 21 2020 Key Messages: 1) Scattered showers and storms expected through this evening. 2) Decaying complex of showers/storms to move through the area Monday morning; scattered showers and storms to follow through midday. 3) Low potential for severe storms mainly east of the Mississippi River Monday afternoon and evening; damaging winds and large hail are the primary threats. Discussion. This Evening through Midnight... Expected scattered showers and storms to persist through the evening before coverage wanes by sunset. Storms will mainly be wind and hail producers with a buoyant atmosphere (SBCAPEs of 2500-3500 J/kg), steep low-level lapse rates and dry air aloft (leading to DCAPES near 1000 J/kg). With little steering flow aloft, storms will also be quick to dump torrential rainfall. Given that these storms aren't lasting too long, shear is not availible for storm organization and that soils are mainly dry, the threat of seeing flash flooding is low. Quiet conditions will follow for the rest of the evening, with temperatures falling into the upper 60s to low 70s by midnight. Midnight through Midday Monday... Attention will quickly turn to the west as showers and storms that fire from north central Iowa to eastern Nebraska ahead of the cold front quickly congeal from cold pool processes and a 25-40 kt LLJ into an MCS early tonight. Initial upwind prorogation vectors from the west will eventually switch to the northwest, allowing the complex to progress into our area around midnight. Potential exists for strong winds, possibly severe, with the complex as it initially rolls in as storms take advantage of the still steep low-level lapse rates to allow momentum transfer. Should the complex become outflow dominant, then the severe threat will decrease and become more of a heavy rain producer. A marginal risk of severe weather remains in place across our far northwest CWA from SPC, while a marginal risk of excessive rainfall is in place across the western CWA from WPC. The MCS should arrive at the Mississippi River around 3-5 AM, and should be on a weakening trend as we lose moisture convergence and the LLJ. Despite that, additional weak impulses rotating around a 500 hPa low centered just north of Lake Superior will keep the threat of scattered showers and storms through midday. Monday Afternoon and Evening... Cold front will be approaching the area from the west, and is progged to be just west of the Mississippi River around 18z. A stronger shortwave ejecting out of the upper level low will quickly move into northern Missouri and interact with the front, leading to development of more showers and storms along the front and in the warm sector out ahead of it. Severe potential is uncertain given the progressive nature of the front and uncertainty in how much the atmosphere will recover from morning convection. The main threats, should severe storms develop, will be damaging winds and large hail with steepening low and mid level lapse rates with the shortwave. SPC maintains a marginal risk of severe storms for the area. The front will pass across the region during the evening, taking all showers and storms further into north central Illinois by midnight. Expect quiet conditions for the remainder of the night, with overnight lows falling into the upper 50s to low 60s. .LONG TERM...(Monday Night through Sunday) ISSUED AT 312 PM CDT Sun Jun 21 2020 Key Messages: 1) Cooler temperatures for mid week with diurnal rain showers possible. 2) Warmer temperatures and chances for showers and storms return by the end of the week. Discussion. Tuesday through Thursday... High pressure building into the Great Plains and Mississippi River Valley will usher in cooler temperatures across the area. Afternoon highs during this period will be in the mid to upper 70s with more comfortable dew points in the 50s. The 500 hPa upper level low will continue to rotate around the upper Great Lakes through this period before progressing into northern Ontario by Friday. As it does so, several weak shortwave impulses will eject out of it into the Midwest, which may drive some diurnal rain showers and isolated thunderstorms. Severe weather is not expected. Thursday Night on... Warm front progged to move north across Iowa and Illinois, bringing back southerly flow, chances of showers/storms and a return of heat and humidity to the area to close out the work week. Highs look to climb back into the upper 80s by the weekend. && .AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon) ISSUED AT 1216 PM CDT Sun Jun 21 2020 Developing CU across the area right now should remain scattered, with predominantly VFR condtions at all terminals for the next 24 hours. There is a slight chance of a shower or storm across the area this afternoon and evening, but the main concern arrives later tonight/Monday morning as guidance shows a complex of thunderstorms moving across the area. Sites most likely to see impacts are KCID/KDBQ, where drops to MVFR visibilities and ceilings are likely. Threat will be decreasing towards KMLI/KBRL as storms decay by 10z- 12z. A cold front will be approaching the area from the northwest late Monday morning, which looks to bring MVFR ceilings to KCID around 22/18z. However, guidance remains in disagreement on timing so have left mention out of this TAF. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Speck SHORT TERM...Speck LONG TERM...Speck AVIATION...Speck
Hazardous weather outlook, Jun 21, 4:48 AM CDT, 10 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 448 AM CDT Sun Jun 21 2020 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-221000- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 448 AM CDT Sun Jun 21 2020 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Isolated to scattered thunderstorms will develop this afternoon across portions of the Outlook Area. While widespread severe weather is not expected with this afternoon activity, a stronger storm cell may be able to produce gusty winds and hail up to dime size. Frequent cloud to ground lightning and locally heavy downpours will also occur with afternoon thunderstorms. Later tonight there will be the chance for a larger area of thunderstorms moving down into the area from the northwest. Again, at this time widespread severe weather is not expected. But there may be a chance for a stronger segment of storms to produce gusty winds and heavy rainfall that may lead to flooding. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Thunderstorms are expected on Monday and Monday evening. At this time severe storms are not anticipated, but stronger storms could produce gusty winds, small hail, and heavy rain. Storms will be possible later in the week, but it is too early to assess any potential for severe weather. .SPOTTER INFORMATION STATEMENT... There is a low chance that spotter activation will be needed today and tonight. 12/Brooks
In the hours before
Local storm report, Jun 21, 2:27 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
227 PM CDT SUN JUN 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HEAVY RAIN 2 N MOUNT AUBURN 42.28N 92.09W
06/21/2020 M1.90 INCH BENTON IA PUBLIC
0125 PM TSTM WND DMG 2 N MOUNT AUBURN 42.28N 92.09W
06/21/2020 BENTON IA PUBLIC
CORN CROP DAMAGED. CORN LAYING DOWN IN
SPOTS, AND SOME LEAVES STRIPPED.
0125 PM HAIL 2 N MOUNT AUBURN 42.28N 92.09W
06/21/2020 E1.00 INCH BENTON IA PUBLIC
&&Local storm report, Jun 21, 2:50 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
250 PM CDT SUN JUN 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TSTM WND GST INDEPENDENCE AIRPORT 42.45N 91.95W
06/21/2020 M39 MPH BUCHANAN IA AWOS
&&
DCLocal storm report, Jun 21, 3:27 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
327 PM CDT SUN JUN 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL 1 WNW LAFAYETTE 42.15N 91.70W
06/21/2020 M1.00 INCH LINN IA BROADCAST MEDIA
SPIKED HAIL STONE THAT IS ROUGHLY QUARTER
SIZED. ONE SPIKE MEASURED 1.2 INCHES IN
DIAMETER.
&&
DCLocal storm report, Jun 21, 3:32 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
332 PM CDT SUN JUN 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM HAIL 1 WNW LAFAYETTE 42.15N 91.70W
06/21/2020 M1.00 INCH LINN IA BROADCAST MEDIA
CORRECTS PREVIOUS HAIL REPORT TO CORRECT THE
TIME FROM 1 WNW LAFAYETTE. SPIKED HAIL STONE
THAT IS ROUGHLY QUARTER SIZED. ONE SPIKE
MEASURED 1.2 INCHES IN DIAMETER.
&&
DCSpecial weather statement, Jun 21, 3:33 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
333 PM CDT Sun Jun 21 2020
IAC113-212100-
Linn-
333 PM CDT Sun Jun 21 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LINN COUNTY UNTIL 400 PM
CDT...
At 332 PM CDT, a strong thunderstorm was located over Whittier, or
11 miles west of Anamosa, moving east at 20 mph. Another strong
thunderstorm was located near Palo also moving to the east.
Winds in excess of 40 mph and penny size hail are possible with
these storms.
Locations impacted include...
Cedar Rapids, Marion, Hiawatha, Robins, Springville, Alburnett,
Whittier, Toddville, Waubeek, Viola, Matsell Bridge Natural Area,
Marion Airport and Lafayette.
This includes Interstate 380 between mile markers 24 and 33.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.
LAT...LON 4214 9176 4219 9136 4211 9136 4204 9137
4202 9179
TIME...MOT...LOC 2032Z 265DEG 18KT 4211 9151
McClureSpecial weather statement, Jun 21, 3:35 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
335 PM CDT Sun Jun 21 2020
ILC011-073-212100-
Henry-Bureau-
335 PM CDT Sun Jun 21 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HENRY AND WEST
CENTRAL BUREAU COUNTIES UNTIL 400 PM CDT...
At 335 PM CDT, a strong thunderstorm was located over Kewanee, moving
east at 20 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Kewanee and Neponset.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.
LAT...LON 4123 8987 4122 8987 4121 9001 4131 9002
4132 8979 4123 8974
TIME...MOT...LOC 2035Z 265DEG 18KT 4126 8993
McClureThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 11:52 PM CDT | Special Weather Statement | DVN | Jefferson | 38 min |
| Jun 21, 12:56 PM CDT | Special Weather Statement | DVN | Benton | 34 min |
| Jun 21, 1:21 PM CDT | Severe Thunderstorm Warning | DVN | Benton, Buchanan | 25 min |
| Jun 21, 1:51 PM CDT | Special Weather Statement | DVN | Buchanan | 24 min |
| Jun 21, 2:41 PM CDT | Severe Thunderstorm Warning | DVN | Clinton | 34 min |
| Jun 21, 3:33 PM CDT | Special Weather Statement | DVN | Linn | 27 min |
| Jun 21, 4:20 PM CDT | Special Weather Statement | DVN | Linn | 25 min |
| Jun 21, 4:21 PM CDT | Special Weather Statement | DVN | Linn | 24 min |
| Jun 21, 4:52 PM CDT | Special Weather Statement | DVN | Clinton | 38 min |
| Jun 21, 5:10 PM CDT | Special Weather Statement | DVN | Cedar | 35 min |
| Jun 21, 5:24 PM CDT | Special Weather Statement | DVN | Des Moines | 36 min |
| Jun 21, 5:39 PM CDT | Special Weather Statement | DVN | Scott | 36 min |
| Jun 21, 6:09 PM CDT | Special Weather Statement | DVN | Clinton | 36 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.